Med Lex Pharmaceutical
Mefenamic Acid (100mg) + Paracetamol (250mg)
Paralex MD Syrup is a combination of two medicines used to treat fever and mild to moderate pain of various conditions like headache, body ache, and toothache.
Syrup
Paralex MD Syrup is a combination of two medicines: Mefenamic Acid and Paracetamol. It is used to reduce pain and swelling in various conditions. The dose will depend on what you are taking it for and how well it helps your symptoms. You should take it as advised by your doctor. Do not take more or use it for a longer duration than recommended by the doctor.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Paralex MD Syrup is to be taken with food.
No common side effects listed
It is unsafe to consume alcohol with Paralex MD Syrup.
Paralex MD Syrup is safe to use during breastfeeding. Human studies suggest that the drug does not pass into the breastmilk in a significant amount and is not harmful to the baby.
Paralex MD Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Paralex MD Syrup is a combination of two medicines: Mefenamic Acid and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation (redness and swelling).
Take it with food to prevent an upset stomach Don't drive or do anything that requires mental focus until you know how it affects you If you get diarrhea while taking this medicine, stop taking it and consult your doctor Avoid consuming alcohol while taking Paralex MD Syrup as it can cause excessive drowsiness and increase your risk of stomach problems Your doctor may regularly monitor your kidney function, liver function, and levels of blood components if you are taking this medicine for long-term treatment Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first
Yes, Paralex MD Syrup is generally safe to use in most patients. However, it may cause common side effects like nausea, vomiting, stomach pain, heartburn, diarrhea, and rare side effects. Inform your doctor if you experience any persistent problems due to the medication.
Paralex MD Syrup is usually used for short-term relief of pain. It can be discontinued when the pain is relieved, but if advised by your doctor, it should be continued for the recommended time period.
Yes, the use of Paralex MD Syrup can cause nausea and vomiting. Taking it with milk, food, or antacids can help prevent nausea. Avoid taking fatty or fried foods with the medicine. If you experience vomiting, drink plenty of water or other fluids by taking small and frequent sips. If vomiting persists, talk to your doctor about signs of dehydration, such as dark-colored and strong-smelling urine and a low frequency of urination. Do not take any other medication without consulting your doctor.
Yes, the use of Paralex MD Syrup can cause dizziness (feeling faint, weak, unsteady, or lightheaded) in some patients. If you feel dizzy or lightheaded, rest for some time and resume once you feel better. Do not drive or use any machines.
The use of Paralex MD Syrup is considered harmful for patients with a known allergy to any of its components or excipients, or in patients with a known allergy to other painkillers (NSAIDs). It should be avoided in patients with a history of stomach ulcer or active, recurrent stomach ulcer/bleeding, and in patients with a history of liver or kidney disease.
Yes, Paralex MD Syrup can be taken with Vitamin B-complex preparations. While Paralex MD Syrup helps relieve pain, Vitamin B-complex can help correct the vitamin deficiency that might be causing the underlying painful condition.
Yes, the long-term use of Paralex MD Syrup can cause damage to the kidneys. Normal kidneys produce a chemical called prostaglandins that protect the kidneys from damage. Use of painkillers lowers the levels of prostaglandins in the body, leading to kidney damage on long-term use. Use of painkillers is not recommended for patients with underlying kidney disease.
No, taking a higher than the recommended dose of Paralex MD Syrup can increase the risks of side effects like nausea, vomiting, heartburn, indigestion, diarrhea, and can also damage the kidneys on long-term use. If you are experiencing increased severity of pain or the pain is not relieved by the recommended doses, consult your doctor for re-evaluation.
Keep this medicine in the container or pack it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children, and other people.